Topological cliques in graphs II

Janos Komlos, Endre Szemerédi

Research output: Contribution to journalArticle

70 Citations (Scopus)

Abstract

This note contains a refinement of our paper [8], leading to an alternative proof of a conjecture of Mader and of Erdos and Hajnal recently proved by Bollobás and Thomason.

Original languageEnglish (US)
Pages (from-to)79-90
Number of pages12
JournalCombinatorics Probability and Computing
Volume5
Issue number1
DOIs
StatePublished - Jan 1 1996

Fingerprint

Erdös
Clique
Refinement
Alternatives
Graph in graph theory

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Statistics and Probability
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this

Komlos, Janos ; Szemerédi, Endre. / Topological cliques in graphs II. In: Combinatorics Probability and Computing. 1996 ; Vol. 5, No. 1. pp. 79-90.
@article{31f218d5cd684acfba2e72e54342e500,
title = "Topological cliques in graphs II",
abstract = "This note contains a refinement of our paper [8], leading to an alternative proof of a conjecture of Mader and of Erdos and Hajnal recently proved by Bollob{\'a}s and Thomason.",
author = "Janos Komlos and Endre Szemer{\'e}di",
year = "1996",
month = "1",
day = "1",
doi = "10.1017/S096354830000184X",
language = "English (US)",
volume = "5",
pages = "79--90",
journal = "Combinatorics Probability and Computing",
issn = "0963-5483",
publisher = "Cambridge University Press",
number = "1",

}

Topological cliques in graphs II. / Komlos, Janos; Szemerédi, Endre.

In: Combinatorics Probability and Computing, Vol. 5, No. 1, 01.01.1996, p. 79-90.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Topological cliques in graphs II

AU - Komlos, Janos

AU - Szemerédi, Endre

PY - 1996/1/1

Y1 - 1996/1/1

N2 - This note contains a refinement of our paper [8], leading to an alternative proof of a conjecture of Mader and of Erdos and Hajnal recently proved by Bollobás and Thomason.

AB - This note contains a refinement of our paper [8], leading to an alternative proof of a conjecture of Mader and of Erdos and Hajnal recently proved by Bollobás and Thomason.

UR - http://www.scopus.com/inward/record.url?scp=0030547416&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030547416&partnerID=8YFLogxK

U2 - 10.1017/S096354830000184X

DO - 10.1017/S096354830000184X

M3 - Article

AN - SCOPUS:0030547416

VL - 5

SP - 79

EP - 90

JO - Combinatorics Probability and Computing

JF - Combinatorics Probability and Computing

SN - 0963-5483

IS - 1

ER -